# SDR MASA2011080103361

- Difficulty date: July 30, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 19,499 hours, 15,381 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Btms
- Condition: Backed Out
- Location: Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 4 BTMS AT 9, BRAKE SMOKING.  FOUND BTMS 3 ALL THE WAY BACKED OFF, RESECURED, OPS NORMAL.
